# SDR DALA2024022002333

- Difficulty date: December 1, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,489 hours, 40,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 710-756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF CENTER WING AREA BTW STA 710 TO STA 756 AND X=-40 TO X=-56 AT CPAX. SUMMARY OF NRC 00354: CORROSION LEVEL 2. UPPER SKIN OF CENTER WING AREA BTW STA 710 TO STA 756 AND X=-40 TO X=-56 WAS REPAIRED PER ERA 613363-14 REV ORIGINAL SECTION I. PERMANENT REPAIR. ASSOCIATED ERA 14-613363 ADDED FOR AC 9565. (LP #0090006)
